luna-disapproves:

Hello, and yes, those are my tits. Think of them as a reward for making it through a whole week with no new stories, advice, or dark humor from your friendly neighborhood succubus. I’ve received some worried messages and asks, so I’m here to say don’t worry, I haven’t been abducted by aliens, nor did I leave for the demon hell orgies without you. I’m just adjusting to an increase in my medication right now, and it has me feeling dizzy, derpy, and not entirely my usual self. It’s starting to level out a little, so hopefully I’ll have some new stories for you all soon. In the meantime, please gaze upon my massive udders, such that you may be filled with joy, hope, and warmth enough to carry on a little further in this trying time.

Med side effects suuuuck, hope it gets better!

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s